# SDR FDEA201312122971

- Difficulty date: December 12, 2013
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 900-920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM CORRODED BS 900 - 920, STRINGER 17R.  REMOVED AND REPLACED CREASE BEAM 900-1040 IAW SRM 51-40-02 AND DWG 144N5152. MAJOR REPAIR
